# SDR DALA2025073105754

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N514DN
- Make and model: Airbus A350-941
- Aircraft serial: 0395
- Aircraft time: 23,524 hours, 2,211 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MTC DIRECTED #1 MANUAL ENGINE START, THE EGT EXCEEDED START LIMIT MOMENTARILY WITH AN ENG 1 START FAULT EGT OVER LIMITS MESSAGE, APPROXIMATED TO BE AROUND 723 OC FOR 2 - 3 SECONDS,  RETURN TO GATE. GVI INLET AND EXHAUST. NO DAMAGE FOUND. REQUIRED BOROSCOPE INSP PER MCC REQUEST, PERFORMED BOROSCOPE INSP PER AMM TASK A350-A-72-41-68-000011-31AA-A & TASK CARD 7241-2001. NO DEFECT FOUND.  ALSO ACCOMPLISHED VSV TEST PER AMM 75-31, AND HANDLING BLEED VALVE PER AMM 75-33 AND ALL TEST PASS. FOUND EGT EXCEEDED WITH PEEK EGT AT 741 DEGREES WITH 7.3 SECOND. PER AMM 71-XX- XX- 0C001-282-A-2, FALL WITHIN AREA A, OUT OF ESTABLISHED LIMIT.  STARTED NR 1 ENGINE WITH AUTO START SEVERAL TIMES. NORMAL STARTS WERE ACCOMPLISHED WITHOUT ANY EXCEEDANCE. C/W ER/A 628221-14 ORIGINAL, TV 299314 ISSUE 1. IT IS ACCEPTABLE TO RETURN THE AC3514 #1 ENG ( SN 21783 ) AND AC BACK TO TO SERVICE GIVEN THE OVER TEMP CONDITION NOTED ABOVE. LOG CLOSED.
